MathSciNet Relay Station
MathSciNet bibliographic data
MR1998164 (2004g:35121) 35K55 (35B40 35B45)
Quittner, Pavol Continuity of the blow-up time and a priori bounds for solutions in superlinear parabolic problems. Houston J. Math. 29 (2003), no. 3, 757–799 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement